# SDR DALA2023102308707

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 70,628 hours, 9,241 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 BOTH LITHIUM - FIRE CONTAINMENT BAG VIOLATED/TORN. CORRECTIVE ACTION: R/R BOTH FIRE CONTAINMENT BAG. (9986742)
